# SDR AC2A086462

- Difficulty date: May 13, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 1,301 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Follower
- Part number: NAS5623R7A
- Condition: Broken
- Location: Pax Door
- Part time: 1,302 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAM FOLLOWER IS BROKEN.  BEARINGS BECOME CORRODED AND THE OUTER RACE SEPARATES FROM THE INNER RACE.  DAMAGE WAS FOUND ON THE LEADING EDGE OF ONE TAIL ROTOR BLADE ON THIS AIRCRAFT, THE PREVIOUS DAY.  IT IS SUSPECTED THAT THE BEARING OUTER RACE BECAME DISCONNECTED AND STRUCK THE TAIL ROTOR BLADE.  TAIL ROTOR BLADE WAS REMOVED FROM SERVICE DUE TO DAMAGE. REPLACED LOWER CAM FOLLOWER ON RT PASSENGER DOOR, AND UPPER CAM FOLLOWER ON L/H PASSENGER DOOR.
